# SDR IPXA1M64810

- Difficulty date: February 7, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 51,796 hours, 8,427 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, IN LT WING L/E COMARTMENT CEILING DOUBLER IS CRACKED AT 2EA FASTENERS AT XOS669 APPX CUT OUT DAMAGE AT LT WING L/E COMPARTMENT BEADED DOUBLER. FABRICATED 1, 1EA FILLER, 3EA ANGLES AND 1EA DOUBLER AND INSTALLED AT LT WING L/E COMPARTMENT AT XOS667.0 TO XOS672.0 REF SRM 57-40-02, REPAIR 9, FIG 201.
